# SDR ASAA9610115

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549102
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, THE LOWER FORWARD FLANGE OF THE FLOOR BEAM AT BS 867, LBL 23 TO RBL 46 WAS FOUND TO BE CORRODED. REPAIRED PER EA 5310-01477 AND BOEING TELEX ASA-SEA-96-0354RR.  (M)
